# SDR 4DPA2022010600001

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 34,399 hours, 31,233 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Module
- Part number: 7455503
- Part serial: 1007
- Condition: Intermittent
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  CREW RAN QRH AND IT RETRACTED. CREW DID ANOTHER GEAR CYCLE AND IT CAME DOWN, BUT DID NOT RETRACT AGAIN.  PERFORMED AIR RETURN. CORR ACTION R&R'D LANDING GEAR CONTROL MODULE OPS TESTED GOOD.
